# SDR 95ZZZW557

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Failed
- Location: Bag Compt
- Part time: 17,117 hours
- Stage of operation: TX
- Nature of condition: B, J, N
- Precautionary procedure: D

## Discrepancy

FLT 3068 - CLT-LYH - ON TAXI OUT RECEIVED FLASE BAG BAY SMOKE WARNING, THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE GATE.  REMOVED AND REPLACED NR 1 AND NR 2 BAG BAY SMOKE DETECTORS.  (W)
